# SDR SIMA20120915009

- Difficulty date: September 15, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 26,939 hours, 23,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND A CRACK IN LEFT OMEGA BEAM OUTBOARD SUPPORT BETWEEN FRAMES 47 AND 48.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OMEGA BEAM SUPPORT FROM FRAME 47 TO 53 PER SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
